zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A series of travelling wave solutions for two variant Boussinesq equations in shallow water waves. (English) Zbl 1031.76008
Summary: A new algebraic method is devised to uniformly construct a series of new travelling wave solutions for two variant Boussinesq equations. The solutions obtained in this paper include soliton solutions, rational solutions, triangular periodic solutions, and Jacobi and Weierstrass doubly periodic wave solutions. Among them, the Jacobi elliptic periodic wave solutions exactly degenerate to the soliton solutions under a certain limit condition. Compared with existing tanh methods, the proposed method gives new and more general solutions. More importantly, the method provides a guideline to classify various types of solutions according to some parameters.

76B15Water waves, gravity waves; dispersion and scattering, nonlinear interaction
35Q35PDEs in connection with fluid mechanics
76B25Solitary waves (inviscid fluids)
35Q51Soliton-like equations
Full Text: DOI
[1] Ablowitz, M. J.; Clarkson, P. A.: Solitons, nonlinear evolution equations and inverse scattering. (1991) · Zbl 0762.35001
[2] Beals, R.; Coifman, R. R.: Scattering and inverse scattering for 1st order system. Commun. pure appl. Math. 37, 39-90 (1984) · Zbl 0514.34021
[3] Matveev, V. B.; Salle, M. A.: Darboux transformation and solitons. (1991) · Zbl 0744.35045
[4] Gu, C. H.; Hu, H. S.; Zhou, Z. X.: Darboux transformations in soliton theory and its geometric applications. (1999)
[5] Leble, S. B.; Ustinov, N. V.: Darboux transforms, deep reductions and solitons. J. phys. A 26, 5007-5016 (1993) · Zbl 0809.35097
[6] Esteevez, P. G.: Darboux transformation and solutions for an equation in 2+1 dimensions. J. math. Phys. 40, 1406-1419 (1999) · Zbl 0943.35078
[7] Dubrousky, V. G.; Konopelchenko, B. G.: Delta-dressing and exact solutions for the (2+1)-dimensional harry dym equation. J. phys. A 27, 4719-4721 (1994)
[8] Fan, E. G.: A family of completely integrable multi-Hamiltonian systems explicitly related to some celebrated equations. J. math. Phys. 42, 4327-4344 (2001) · Zbl 1063.37060
[9] Hirota, R.; Satsuma, J.: Soliton solution of a coupled KdV equation. Phys. lett. A 85, 407-408 (1981)
[10] Tam, H. W.; Ma, W. X.; Hu, X. B.; Wang, D. L.: The Hirota-satsuma coupled KdV equation and a coupled Itô system revisited. J. phys. Soc. jpn. 69, 45-51 (2000) · Zbl 0965.35144
[11] Malfliet, W.: Solitary wave solutions of nonlinear wave equations. Am. J. Phys. 60, 650-654 (1992) · Zbl 1219.35246
[12] Hereman, W.: Exact solitary wave solutions of coupled nonlinear evolution equations using MACSYMA. Comput. phys. Commun. 65, 143-150 (1996) · Zbl 0900.65349
[13] Parkes, E. J.: Exact solutions to the two-dimensional Korteweg-de Vries-Burgers equation. J. phys. A 27, L497-L502 (1994) · Zbl 0846.35122
[14] Parkes, E. J.; Duffy, B. R.: An automated tanh-function method for finding solitary wave solutions to nonlinear evolution equations. Comput. phys. Commun. 98, 288-300 (1996) · Zbl 0948.76595
[15] Fan, E. G.: Extended tanh-function method and its applications to nonlinear equations. Phys. lett. A 277, 212-218 (2000) · Zbl 1167.35331
[16] Fan, E. G.: Travelling wave solutions for nonlinear equations using symbolic computation. Comput. math. Appl. 43, 671-680 (2002) · Zbl 1002.35107
[17] Sachs, R. L.: On the integrable variant of the Boussinesq system-Painlevé property, rational solutions, a related many-body system, and equations with the AKNS hierarchy. Physica D 30, 1-27 (1988) · Zbl 0694.35207
[18] Whitham GB. Linear and nonlinear waves. New York; 1973
[19] Kupershmidt, B. A.: Mathematics of dispersive water-waves. Commun. math. Phys. 99, 51-73 (1985) · Zbl 1093.37511
[20] Wang, M. L.: Solitary wave solutions for variant Boussinesq equations. Phys. lett. A 199, 169-172 (1995) · Zbl 1020.35528
[21] Fan, E. G.: Two new applications of the homogeneous balance method. Phys. lett. A 265, 353-357 (1998) · Zbl 0947.35012
[22] Adler, M.; Moser, J.: Class of polynomials connected with KdV equation. Commun. math. Phys. 19, 1-30 (1978) · Zbl 0428.35067
[23] Nakamura, A.; Hirota, R.: A new example of explode-decay solitary waves in one-dimension. J. phys. Soc. jpn. 54, 491-499 (1985)
[24] Smyth, N. F.: The effect of conductivity on hotspots. J. aust. Math. soc. Ser. B 33, 403-413 (1992) · Zbl 0758.35042
[25] Clarkson, P. A.; Mansfield, E. L.: Symmetry reductions and exact solutions of a class of nonlinear heat equations. Physica D 70, 250-288 (1994) · Zbl 0812.35017